# SDR DALA2016071405321

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ,  BS 680-700 LBL 64, FLOOR SUPPORT CORRODED.  FOUND TO BE OUT OF LIMITS.  INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40-02 & DWG  143N5400 REV G.
